# SDR SIMA20251024001

- Difficulty date: October 24, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N772MR
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000092
- Aircraft time: 28,556 hours, 33,858 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 17152666801
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY AND 1DF/2DF PHOTO LUMINESCENT STRIP LIGHTS WORN RAR FWD ENTRY AND 1DF/2DF PHOTO LUMINESCENT STRIP LIGHTS IAW ERJ 170 AMM 33-50-2/400. NO FURTHER DEFECTS NOTED
